# SDR YENA2022032300303

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 2,744 hours, 548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664915
- Part serial: M31014
- Condition: Failed
- Location: 7500mm
- Part time: 2,744 hours, 548 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1524, LAX-JFK. ' DURING INFLATION RESEVIOR PRESSURE INSPECTION DISCOVERED L1 DOOR ESCAPE SLIDE RESEVIOR PRESSURE IN REF BAND. REQUIRE REMOVAL AND REPLACEMENT ; REMOVED AND REPLACED OF L1 DOOR ESCAPE SLIDE RAFT PACK ASSY PER AMM 25-62-44. ALL FUNCTIONS NORMAL. OPS NML.'
